# SDR FDEA202012143208

- Difficulty date: December 14, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuel Tank
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CTR TANK, UPPER SKIN HAS SURFACE CORROSION AT STA 1229 APPROXIMATELY RBL 16.  REPAIRED CORROSION ON CTR TANK UPPER SKIN AT STA 1229 RBL 16 REF EA # 1-5730-  T0358819 CENTER TANK UPPER SKIN CORROSION    MAJOR REPAIR
